Homeopathy and Health Forum
Ejaculattes too quicklyDoctor,
I masturbate once in a day but from last two months my lower part of penis got too sensitive due to which as soon as i touch i ejaculate. The upper part near tip is more sensetive than lower. After ejaculation and urination i feel burning sensation in affected area .Please doctor suggest me some goos medicines as its getting worse day by day.
Ianpaza on 2017-08-01
This thread continues beneath the following ad.
YOU NEED TO STOP THE HABIT
TAKE NUX VOMICA 30C 3PILLS THRICE DAILY
AND 10DROPS OF TRIBULUS Q IN HALF GLASS WATER THRICE DAILY
2DROPS OF BACH FLOWER REMEDY, WHITE CHEST NUT IN HALF GLASS WATER 4 TIMES DAILY
REPORT FEED BACK AFTER A WEEK
drthoufeequebhms on 2017-08-01Thanks for your reply..!!
Nux vomica 30c 3pills three times or just one pill three times.
sorry for confusion.
Ianpaza on 2017-08-01could i take nux vomica 30c in liquid form if yes then suggest me dosages
Ianpaza on 2017-08-01This thread continues beneath the following ad.3PILLS EACH TIME..TOTAL 9PILLS PER DAY
IF ITS IN LIQUID FORM,,TAKE ONE DROP IN HALF GLASS WATER THRICE DAILY
REPORT FEED BACK AFTER A WEEK OR 10DAYS
drthoufeequebhms on 2017-08-02
thanks doctor but i am not able to find BACH FLOWER REMEDY, WHITE CHEST NUT
Please suggest any substitute
thanks for your kindness one again..!
Ianpaza on 2017-08-03https://www.healthmug.com/
u can order here
HealthyWorld on 2017-08-03Doctor on taking Nux vomica and Tribulus Q
I feel deziness and little headache and today in morning when i woke felt tiredness and little pain in my hand and leg
Ianpaza on 2017-08-04This thread continues beneath the following ad.USE A GAP OF 30MINUTES BETWEEN EACH REMEDIES
AVOID TAKING COFFEE
IF THE PAIN AND TIREDNESS PERSISTS.. STOP THE MEDICINES FOR A WHILE AND REPORT FEED BACK AFTER 1WEEK
drthoufeequebhms on 2017-08-05
it's almost more than a week now
my masturbation habit was almost gone now .i have now very less desire to touch my penis as use to touch now and then.
but today i masturbated after so many days.Now the condition is improved somewhat it was quick but not as earlier.There's burning sensation after every urination but is less now but after ejaculation is increased.
I want to recover fully as i was earlier
please tell what medicinesi have to take now
Ianpaza on 2017-08-09repeat the same process again
come back after a week
..always be engage your mind or distract from sexual matters
do prayers and meditation
did you order bach flower remedies that i sugggested you before?
drthoufeequebhms on 2017-08-09yes i got the white chest nut
on masturbating i felt some pain in my testes after 30 min and now sensitiveness got increased too
Ianpaza on 2017-08-10This thread continues beneath the following ad.
drthoufeequebhms on 2017-08-10
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.